Acute Dystonia, Akathisia, and Parkinsonism Induced by Ziprasidone

Praharaj, Samir Kumar (2014) Acute Dystonia, Akathisia, and Parkinsonism Induced by Ziprasidone. American Journal of Therapeutics , 21 (2). e38-e40. ISSN 1075–2765

[img] PDF
Acute Dystonia, Akathisia, and Parkinsonism Induced by Ziprasidone - AJT 2014.pdf - Published Version
Restricted to Registered users only

Download (82kB) | Request a copy

Abstract

Ziprasidone is a second-generation antipsychotic with a lower propensity to cause extrapyramidal adverse effects that are seen at higher doses. We report a patient who developed acute dystonia, parkinsonism, and severe akathisia with ziprasidone 80 mg/d. These adverse effects subsided after dose reduction and specific treatment for akathisia and parkinsonism.

Item Type: Article
Uncontrolled Keywords: Ziprasidone; atypical antipsychotic; acute dystonia; akathisia; parkinsonism.
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Manipal
Date Deposited: 22 Jul 2014 06:21
Last Modified: 22 Jul 2014 06:21
URI: http://eprints.manipal.edu/id/eprint/140200

Actions (login required)

View Item View Item